您的瀏覽器不支援Javascript,部分功能將無法呈現。

:::

Research

:::
Journal Papers
Academic Year2020
Journal RankingSCI / EI
Title of paperConvergence analysis of sampled-data ILC for locally Lipschitz continuous nonlinear nonaffine systems with non-repetitive uncertainties
JournalIEEE Transactions on Automatic Control
Date of Publication2020-08-01
Volume66
Issue7
總頁數8
Chinese nameChiang-Ju Chien
English nameChiang-Ju Chien
AuthorsRonghu Chi, Yu Hui, Chiang-Ju Chien, Biao Huang, Zhongsheng Hou
Number of authors5
Language英文
裝飾性圖片
cron web_use_log